I'd suggest you use an external cream which you can insert some into the anus with a nozzle attached to the tube. It won't be as painful and should take the swelling down enough for you to eventually use the supps as well.
Wear a panty liner to protect your underwear...
A sitz bath will also help to relieve the hemmies somewhat.
Are your hemmies only internal and not extended out of the anus?
Are you having any other issues such as constipation, etc?
It's all a matter of perspective!
My doctor prescribed these for me, but I didn't find them effective to really reduce the swelling. In fact, I suspect that the steroid thinned out the skin, and now I am experiencing an anal fissure that is on my internal hemorrhoid, which prolapses with every BM (I thought things couldn't get worse, but they have due to this new complication!).
To help the swelling go down internally, I took ibuprofen and then also inserted the Preparation H Suppository (which I haven't found in stores, just online). Insert it after a BM - otherwise you'll end of expelling it, which can help if you want to treat it more as a laxative. I found that the nozzle attachment to the preparation h ointment hurt a bit to use, but the suppository goes further in. On my bad days, my internal hemorrhoid kept popping back out after walking for long periods, but stopped after I used the suppository, so that's my only proof that they really helped shrinking.
Hope your situation has improved.
Has anyone else experienced more bleeding with the usage of the hydrocortisone acetate suppositories? The ones I were using were 25 mg.
Last edited by moderator2; 06-07-2012 at 02:03 PM.
Reason: please do not post a commercial website for any reason